MathSciNet Relay Station
MathSciNet bibliographic data
MR936806 90C48 (49A52 58C20 90C30)
Rockafellar, R. T. First- and second-order epi-differentiability in nonlinear programming. Trans. Amer. Math. Soc. 307 (1988), no. 1, 75–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement